MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38265
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device tip detachment occurred.An imager ii diagnostic catheter was selected for use.During the procedure it was observed that the catheter tip detached.The detached tip was snared and the procedure was completed with another device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an imager diagnostic catheter.The device was inspected for any damage.It was noticed that the device showed a separated tip approximately 3cm from the tip.No other damage was noticed on the devices shaft.Inspection of the remainder of the device, apart from the observed damage on the box, revealed no other damage or irregularities.

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9371670
Report Number2134265-2019-14438
Device Sequence Number14034870
Product Code DQO
UDI-Device Identifier08714729355892
UDI-Public08714729355892
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2020
Device Model Number38265
Device Catalogue Number38265
Device Lot Number0000134946
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;